# SDR DALA2024090608767

- Difficulty date: September 5, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N3766
- Make and model: Boeing 737832
- Aircraft serial: 30820
- Aircraft time: 72,636 hours, 27,691 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173812
- Part serial: 1902AR
- Condition: Inoperative
- Location: Te Flaps
- Part time: 65,170 hours, 24,226 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHIP 3766 -ATB/UFC- RETURNED LAS DUE TO FLAP LOCKOUT DURING CLIMB. CORRECTIVE ACTION: FSEU BITE FAULT CODE 27-53252 (FLAP 3 SKEW) RECORDED. FOUND WIRING DAMAGE AT SKEW SENSOR 4 PLUG T528 BACKSHELL. MAINTENANCE REPLACED #1 FLAP TRANSMISSION, O/B BALLSCREW AND GIMBAL AND L/H FLAP TRANSMITTER. REF B 737 AMM 27-51.
